# SDR CA050921003

- Difficulty date: September 21, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 33,412 hours, 21,041 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Module
- Part number: 654468117
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION OF THE STANDBY HYDRAULIC SYSTEM, BOEING TASK CARD B27-21-94-2A, FLUID WAS NOTED LEAKING FROM THE STANDBY HYDRAULIC MODULE.  ON INVESTIGATION THE UNIT WAS FOUND TO BE CRACKED.  THE UNIT WAS REPLACED WITH A SERVICEABLE UNIT.
